MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated alinity i prolactin result on a patient.Results provided: (b)(6) 2025: sid (b)(6) (41-yr old female) = 27.0 ng/ml, dxi result = 20.89 ng/ml, normal range female: 5.18-26.53 ng/ml , no impact to patient management was reported.
 
Event or Problem Description
The customer reported a falsely elevated alinity i prolactin result on a patient.Results provided: (b)(6) 2025: sid (b)(6) (41-yr old female) = 27.0 ng/ml, dxi result = 20.89 ng/ml, normal range female: 5.18-26.53 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaints did not identify an increase in trends for lot 76190ud00 and calibrator lot 72065ud00.Review of tracking and trending for the alinity i prolactin assay did not identify any trends related to the complaint issue.A device history record review did not identify issues associated with the customer¿s observation.The overall performance of alinity i prolactin reagents in the field was reviewed using data from customers worldwide.The review shows that the median patient result for the master lot falls within +/-2sd of the established baseline, indicating the reagent lot is performing acceptably.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the alinity i prolactin reagent lot 76190ud00 was identified.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23579709
Report Number3005094123-2025-00579
Device Sequence Number9505735
Product Code CFT
UDI-Device Identifier00380740121570
UDI-Public(01)00380740121570(17)260507(10)76190UD00
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2026
Device Catalogue Number07P66-20
Device Lot Number76190UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROLACTIN CAL K, 07P66-01, (B)(6)
Patient Age41 YR
Patient SexFemale